# SDR FDKA2008121400312

- Difficulty date: December 14, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 10,422 hours, 10,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6260 PIT - AC EMERGENCY LIGHTS WILL NOT ILLUMINATE.  MX REMOVED AND REPLACED EMERGENCY BATTERIES.
